# SDR CA190220017

- Difficulty date: February 15, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 12,021 hours
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Part number: 5047T43P01
- Condition: Worn
- Location: Stage 5 Hpc
- Part time: 12,054 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE ASSY P/N 6078T7G01, WAS INSTALLED. AT 12054 :22 ENGINE HOURS, 11860 CYCLES, AS A PREVENTIVE ACTION, A SPECIAL DETAILED INSPECTION OF COMPRESSOR VARIABLE VANE SPINDLE AXIAL MOVEMENT HAS BEEN PERFORMED USING GUIDELINES AND LIMITS FROM GE HEAVY MAINTENANCE MANUAL SEI782, CH. 72-00-00 INSPECTION, PARAGRAPH 5.   AXIAL MOVEMENT MEASUREMENTS OF STAGE 5 HPC VANE SPINDLE WERE FOUND BEYOND INSPECTION LIMITS (MAXIMUM PERMISSIBLE PLAY : 0.015  , MEASURED : 0.030 ).  DUE TO THE POSSIBILITY OF ROTOR BLADE AXIAL INTERFERENCE WITH THE GUIDE VANE THAT COULD LEAD TO BLADE LIBERATION, THE AIRCRAFT WAS REMOVED FROM SERVICE. (TC# 20190220017)
